BibTeX record: journals/dm/CadaFLR04

download as .bib file

@article{DBLP:journals/dm/CadaFLR04,
  author    = {Roman Cada and
               Evelyne Flandrin and
               Hao Li and
               Zdenek Ryj\`{a}cek},
  title     = {Cycles through given vertices and closures.},
  journal   = {Discrete Mathematics},
  year      = {2004},
  volume    = {276},
  number    = {1-3},
  pages     = {65--80},
  url       = {http://dx.doi.org/10.1016/S0012-365X(03)00304-2},
  doi       = {10.1016/S0012-365X(03)00304-2},
  timestamp = {Wed, 03 Sep 2014 04:51:23 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/CadaFLR04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}